# SDR 20001106SH070

- Difficulty date: September 20, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 591008595
- Condition: Mismanufactured
- Location: Service Door
- Part time: 50,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEVIATION FROM ENGINEERING DRAWING FOR FABRICATION OF GALLEY/SERVICE DOOR JAMB INNER SKIN (SINGLE FLANGE LIGHTENING HOLE WITH DOUBLER INSTEAD OF 52241840-3 HOLE).  (X)
